# SDR 97UAL900421

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 69761311
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING LIGHT ON FOLLOWING TAKEOFF.  *S/D*  FOUND INNER DOOR HANDLE SPRING BROKEN.  REPLACED SPRING.
